# SDR AALA20130911003

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 71,477 hours, 25,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 9 TO 15 SEAT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY LIGHT MODULE M01799.  OPERATIONS CHECKED NORMAL.
